# SDR MALA100013

- Difficulty date: January 19, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 26,238 hours, 29,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF EMERGENCY BATTERY PACKS FOUND BATTERY PACK 24LN FAILED THE TEST.  REPLACED BATTERY PACK 24LN.
